# SDR CA110228020

- Difficulty date: February 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 55,456 hours
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtorqued
- Location: Not Reported
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) OVERTORQUE/IFSD THE CREW ELECTED TO SHUTDOWN THE ENGINE FOLLOWING AN OVERTORQUE WHILE CLIMBING THROUGH 1000`.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS PERFORMED AT THE POINT OF DEPARTURE.  TROUBLESHOOTING IS ON-GOING.  ENGINE MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
